# SDR SWAA2021081589905

- Difficulty date: June 4, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727 - BS827 LBL17 WL156. / REMOVED AND REPLACED SIDEWALL SUPPORT AT ACB B/S727 TO B/S847 LBL17 WL156 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9. AND DWG 146A7502 REV A 59900U 11JUN20
